Translator Disclaimer
February, 1976 An Almost Sure Invariance Principle for the Extrema of Certain Sample Functions
Pranab Kumar Sen
Ann. Probab. 4(1): 81-88 (February, 1976). DOI: 10.1214/aop/1176996182

Abstract

For a general class of statistics expressible as extrema of certain sample functions, an almost sure invariance principle, particularly useful in the context of the law of iterated logarithm and the probabilities of moderate deviations, is established, and its applications are stressed.

Citation

Download Citation

Pranab Kumar Sen. "An Almost Sure Invariance Principle for the Extrema of Certain Sample Functions." Ann. Probab. 4 (1) 81 - 88, February, 1976. https://doi.org/10.1214/aop/1176996182

Information

Published: February, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0338.60020
MathSciNet: MR394823
Digital Object Identifier: 10.1214/aop/1176996182

Subjects:
Primary: 60F10
Secondary: 60F15

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.4 • No. 1 • February, 1976
Back to Top